# SDR 06FDEA0893

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT STA 1129-1169 X-75.25 SEAT TRACK SPLICE REPAIR.   PERFORMED VISUAL INSP OF SEAT TRACK SPLICE REPAIR FUS STA 1129-1169 X-75.25   FOLLOWING CRITERIA OF EO NR 8-5100-7-5001 P2.
